Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Errata: ``A symbolic theory of formal modular covariants'' [Trans. Amer. Math. Soc. 24 (1922), no. 4, 286-311; 1501227]


Author: Olive C. Hazlett
Journal: Trans. Amer. Math. Soc. 30 (1928), 855
MSC: Primary 13A50
DOI: https://doi.org/10.1090/S0002-9947-1928-1500504-5
Original Article: Trans. Amer. Math. Soc. 24 (1922), 286-311.
MathSciNet review: 1500504
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13A50

Retrieve articles in all journals with MSC: 13A50


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1928-1500504-5
Article copyright: © Copyright 1928 American Mathematical Society